MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH NUBIC; NUBIC PEEK CERVICAL CAGE 7X13X17MM

SIGNUS MEDIZINTECHNIK GMBH NUBIC; NUBIC PEEK CERVICAL CAGE 7X13X17MM
Model Number NUBIC
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer complaint has revealed that the following product ref: nb071317 description: nubic peek cervical cage 7x13x17mm lot: 816889-av contains a wrong product.This wrong product is not intended for treatment of the cervical spinal column and is not compatible with the nubic surgical instruments.Our investigations revealed that a product mix-up occurred during the packaging process.Only the product and lot number mentioned above are affected.The product and lot number affected was distributed in (b)(6) only.There is no action required outside germany.There is a potential risk that in a particular case the necessary implant might not be available for surgical treatment.(b)(4).
 
Event or Problem Description
A customer complaint has revealed that the following product ref: nb071317, nubic peek cervical cage 7x13x17mm, lot 816889-av contains a wrong product.This wrong product is not intended for treatment of the cervical spinal column and is not compatible with the nubic surgical instruments.

Brand Name
NUBIC
Common Device Name
NUBIC PEEK CERVICAL CAGE 7X13X17MM
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, 63755
GM  63755
MDR Report Key9189985
Report Number9615021-2019-00005
Device Sequence Number2866163
Product Code ODP
UDI-Device Identifier04047844010563
UDI-Public04047844010563
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberNUBIC
Device Catalogue NumberNB071317
Device Lot Number816889-AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1